# SDR AALA202402062226

- Difficulty date: January 14, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 64,009 hours, 26,840 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Lbl25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON UPPER CHORD OF FLOOR BEAM, AROUND LAVATORY FLOOR MOUNT,  AT BS 947.5, LBL 25. REPAIRED FLOOR BEAM PER SRM 53-70-51-2R-5.
